# SDR HNAA2012092800985

- Difficulty date: September 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320701123
- Condition: Corroded
- Location: Bs 366-387
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AT LT OTBD SEAT TRACK BS 387 THRU 366.  SEAT TRACK DAMAGE IS OUT OF LIMITS.  R & R SEAT TRACK IAW DWG 85320777.
